Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 4, Pages 677-681
http://dx.doi.org/10.1155/S0161171285000746

On certain inequalities for some regular functions in |z|<1

Department of Mathematics, Faculty of Technology and Metallurgy, University of Belgrade, Serbia

Received 6 August 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Milutin Obradovic, “On certain inequalities for some regular functions in ,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 677-681, 1985. https://doi.org/10.1155/S0161171285000746.